Operator algebras and a theorem of Dieudonne

J. K. Brooks, Kazuyuki Saito, John David Maitland Wright

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)5-14
Number of pages9
JournalRendiconti del Circolo Matematico di Palermo
Volume52
Publication statusPublished - 2003

Cite this

Brooks, J. K., Saito, K., & Wright, J. D. M. (2003). Operator algebras and a theorem of Dieudonne. Rendiconti del Circolo Matematico di Palermo, 52, 5-14.

Operator algebras and a theorem of Dieudonne. / Brooks, J. K.; Saito, Kazuyuki; Wright, John David Maitland.

In: Rendiconti del Circolo Matematico di Palermo, Vol. 52, 2003, p. 5-14.

Research output: Contribution to journalArticle

Brooks, JK, Saito, K & Wright, JDM 2003, 'Operator algebras and a theorem of Dieudonne', Rendiconti del Circolo Matematico di Palermo, vol. 52, pp. 5-14.
Brooks, J. K. ; Saito, Kazuyuki ; Wright, John David Maitland. / Operator algebras and a theorem of Dieudonne. In: Rendiconti del Circolo Matematico di Palermo. 2003 ; Vol. 52. pp. 5-14.
@article{9af19b616282496d8d2744e4a28169d8,
title = "Operator algebras and a theorem of Dieudonne",
author = "Brooks, {J. K.} and Kazuyuki Saito and Wright, {John David Maitland}",
year = "2003",
language = "English",
volume = "52",
pages = "5--14",
journal = "Rendiconti del Circolo Matematico di Palermo",
issn = "0009-725X",
publisher = "Circolo Matematico di Palermo",

}

TY - JOUR

T1 - Operator algebras and a theorem of Dieudonne

AU - Brooks, J. K.

AU - Saito, Kazuyuki

AU - Wright, John David Maitland

PY - 2003

Y1 - 2003

M3 - Article

VL - 52

SP - 5

EP - 14

JO - Rendiconti del Circolo Matematico di Palermo

JF - Rendiconti del Circolo Matematico di Palermo

SN - 0009-725X

ER -